# SDR AALA961063

- Difficulty date: July 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N144AA
- Make and model: Doug DC-10-30
- Aircraft serial: 47848
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT CHECK, FOUND WIRE PULLED OFF OF PLUG FOR THE R4 DOORWAY LIGHTING FORWARD BOTTOM EMERGENCY EXIT FLOOR PATH LIGHT.  REPAIRED EMERGENCY EXIT FLOOR PATH WIRES TO PLUG.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
